Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 125, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 11, 2011, 6:12 PM CDT for Clarke County, Monroe County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 6:12 PM CDT (23:12 UTC)
- Expired
- Jun 11, 2011, 6:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Clarke County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 141 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1318 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
863
WUUS54 KMOB 112312
SVRMOB
ALC025-099-112345-
/O.NEW.KMOB.SV.W.0125.110611T2312Z-110611T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
612 PM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
EAST CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 645 PM CDT
* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF CAMDEN...
OR 6 MILES NORTHWEST OF FRANKLIN...AND MOVING SOUTHWEST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FRANKLIN AROUND 620 PM CDT...
&&
LAT...LON 3179 8730 3158 8746 3176 8776 3184 8762
3184 8739
TIME...MOT...LOC 2312Z 040DEG 16KT 3179 8746
$$1 follow-up statement
699
WWUS54 KMOB 112336
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
636 PM CDT SAT JUN 11 2011
ALC025-099-112346-
/O.EXP.KMOB.SV.W.0125.000000T0000Z-110611T2345Z/
MONROE AL-CLARKE AL-
636 PM CDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARKE AND NORTH
CENTRAL MONROE COUNTIES WILL EXPIRE AT 645 PM CDT...
THE STORM THAT PROMPTED THE WARNING HAS FALLEN BELOW SEVERE
LIMITS...THUS THE WARNING WILL BE LEFT TO EXPIRE.
LAT...LON 3179 8730 3158 8746 3176 8776 3184 8762
3184 8739
TIME...MOT...LOC 2336Z 040DEG 16KT 3171 8754
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:54 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 11, 3:54 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 354 PM CDT SAT JUN 11 2011 .SHORT TERM [TONIGHT THROUGH MONDAY NIGHT]...NAM AND GFS SOUNDINGS INDICATE LINGERING AFTERNOON AND EARLY EVENING THUNDERSTORMS COULD BRING STRONG GUSTY WIND AS OUTFLOW GUSTS FROM 35-45 MPH AND SMALL HAIL. CANNOT RULE OUT A FEW BECOMING BRIEFLY SEVERE WITH DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND/OR SMALL HAIL. TODAY'S 12Z MOS TEMPERATURE GUIDANCE APPEARS TO HAVE GOTTEN NEAR ZERO BIAS ON DAYTIME HIGHS AND GIVEN LITTLE CHG IN THE ENVIRONMENT TODAY...WILL LEAN TO MOS FOR THE MOMENT. POPS LOOK RATHER LOW FOR THE MESOSCALE SITUATION SO WE RAISED THEM BY ABOUT 20 TO 30 PERCENT FOR THE SEABREEZE AND THAT HELPS MATCH NEIGHBORS AS WELL. /77 .LONG TERM [TUESDAY THROUGH FRIDAY]...NO CHANGES. AN UPPER TROUGH SITUATED FROM THE SOUTHWEST GULF OF MEXICO TO THE WESTERN ATLANTIC WILL MOVE SOUTHEAST THROUGH MIDWEEK. AN UPPER HIGH BUILDING OVER THE SOUTHERN PLAINS WILL PUSH INTO THE NORTHEAST GULF AND A STRONG UPPER LOW MOVES OFF NOVA SCOTIA INTO THE GRAND BANKS. IT SHOWS A SMALL PROPENSITY TO DRAG A FRONT THROUGH THIS AREA ACCOMPANIED BY A WEAK SURFACE HIGH IN THE NORTH CENTRAL GULF. ANOTHER COLD FRONT APPROACHING THE FORECAST AREA FROM THE NORTH OVERNIGHT FRIDAY MOVES INTO THE FORECAST AREA ON SUNDAY AND THEN STALLS. /77 WILL KEEP ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH ALL FORECAST PERIODS...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. PRECIPITABLE WATER OVER THE AREA REMAINING BETWEEN 1.5 AND 2.0 INCHES THROUGH THE PERIOD SUGGEST THAT SOME OF THE THUNDERSTORMS WILL BRING PERIODS OF LOCALLY HEAVY RAIN ESPECIALLY SINCE STORM MOTION IS EXPECTED TO BE LESS THEN 15 MPH. NO CHANGES TO TEMPERATURES WE HAVE. HIGHS CONTINUE ABOVE NORMAL...REACHING THE MID 90S INLAND AREAS AND LOWER 90S COASTAL SECTIONS. LOW TEMPERATURES EACH NIGHT WILL FALL INTO THE UPPER 60S TO LOWER 70S INLAND AREAS AND THE MID 70S COASTAL SECTIONS. && .AVIATION (11/18Z AND 12/00Z TAF ISSUANCES)...CB FCST WITH TSRA IN THE VCTY INTO THE EARLY EVENING HOURS...WITH TEMPO IFR CONDITIONS FOR TSTMS AT TAF SITES LATE THIS AFTERNOON AND EARLY EVENING. AS TSTMS WEAKEN AFT 010Z THIS EVENING...CIG BASES BECOME OF THE MID/LVL VARIETY WITH WINDS LGT TONIGHT. SUNDAY MUCH OF THE SAME AS PATTERN REMAINS UNCHANGED. 12/DS && .MARINE...WEAK HIGH PRESSURE WILL CONTINUE OVER THE NORTHERN GULF INTO THE EARLY PART OF NEXT WEEK...WHILE A WEAK TROUGH OF LOW PRESSURE PERSISTS JUST INLAND OVER THE SOUTHEASTERN STATES. THIS WILL RESULT IN A CONTINUED LIGHT WIND FLOW OVER THE MARINE AREA INTO THE EARLY PART OF NEXT WEEK...WITH A SOUTHWESTERLY DIRECTION BEING THE PRIMARY DIRECTION. LITTLE CHANGE IN SEAS EXPECTED. 12/DS && .FIRE WEATHER...HIGHS IN THE LOW TO MID 90S AND DEEP MIXING...WITH MIXING HEIGHT EXCEEDING 10000 FEET AND DISPERSION EXCEEDING 120...WILL BRING DRY AIR ALOFT MIXING DOWN TO THE SURFACE SUNDAY AFTERNOON. SUNDAY AFTERNOON RH WILL THEREFORE BE IN THE UPPER 30S AWAY FROM THE COAST BUT HIGHER NEAR SHORE DUE TO DEVELOPING CONVECTION ALONG THE AFTERNOON SEA BREEZE. ISOLATED SHOWERS AND THUNDERSTORMS LATE IN THE MORNING BECOMING SCATTERED IN THE AFTERNOON AND EARLY EVENING. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 94 73 95 / 30 30 10 30 PENSACOLA 72 93 78 95 / 20 30 10 30 DESTIN 79 91 78 90 / 20 30 10 30 EVERGREEN 66 97 69 98 / 30 40 10 30 WAYNESBORO 65 97 68 97 / 30 30 10 05 CAMDEN 65 97 69 98 / 30 20 10 10 CRESTVIEW 68 96 70 98 / 20 40 10 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 11, 4:43 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 443 PM CDT SAT JUN 11 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-122145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 443 PM CDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THROUGH TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS MAINLY OVER SOUTH CENTRAL ALABAMA AND THE INTERIOR NORTHWEST FLORIDA PANHANDLE ARE EXPECTED TO MOVE SOUTHWESTWARD TO BE LOCATED MAINLY OVER SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI DURING THE EVENING HOURS. THE THUNDERSTORMS WILL WEAKEN DURING THE LATE EVENING HOURS AND DISSIPATE BY AROUND MIDNIGHT. GUSTY WINDS OF 35 TO 45 MPH AND SMALL HAIL WILL BE POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS. HOWEVER...A FEW STORMS MAY BECOME SEVERE AND PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS. DUE TO THE SLOW MOVEMENT OF THE THUNDERSTORMS...LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH FREQUENT LIGHTNING ALSO A THREAT IN AND NEAR STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CHANCE OF THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE FORECAST PERIOD. SOME OF THE STORMS COULD BECOME STRONG...PRODUCING BRIEF STRONG WINDS GUSTS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED TO BE REQUIRED.
In the hours before
Special weather statement, Jun 11, 5:01 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 501 PM CDT SAT JUN 11 2011 ALZ055-112245- MONROE AL- 501 PM CDT SAT JUN 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE COUNTY IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONROEVILLE...OR 9 MILES WEST OF PETERMAN... AND MOVING SOUTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... FRISCO CITY AROUND 525 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 11, 5:02 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 502 PM CDT SAT JUN 11 2011 ALZ054-112245- WILCOX AL- 502 PM CDT SAT JUN 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WILCOX COUNTY IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF CAMDEN...OR 7 MILES WEST OF SNOW HILL...AND MOVING SOUTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... CAMDEN AROUND 545 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 11, 5:22 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 522 PM CDT SAT JUN 11 2011 ALZ059-FLZ001-112245- ESCAMBIA AL-INLAND ESCAMBIA FL- 522 PM CDT SAT JUN 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ESCAMBIA COUNTY IN SOUTHWEST ALABAMA...NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 545 PM CDT... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ATMORE...OR 7 MILES NORTH OF OAK GROVE...AND MOVING SOUTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... NOKOMIS AROUND 540 PM CDT... WALNUT HILL AROUND 545 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 11, 5:43 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 543 PM CDT SAT JUN 11 2011 ALZ054-055-112315- MONROE AL-WILCOX AL- 543 PM CDT SAT JUN 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONROE AND SOUTHERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 615 PM CDT... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CAMDEN...OR 7 MILES EAST OF YELLOW BLUFF... AND MOVING SOUTHWEST AT 15 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... VREDENBURGH AROUND 600 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 11, 5:44 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 544 PM CDT SAT JUN 11 2011 ALZ053-055-112315- MONROE AL-CLARKE AL- 544 PM CDT SAT JUN 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN MONROE AND EASTERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 615 PM CDT... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF GROVE HILL...OR 8 MILES EAST OF ALLEN...AND MOVING SOUTHWEST AT 15 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... ALLEN AROUND 600 PM CDT... MANILLA AROUND 615 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 11, 6:10 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 610 PM CDT SAT JUN 11 2011 ALZ052>055-112345- WASHINGTON AL-MONROE AL-CLARKE AL-WILCOX AL- 610 PM CDT SAT JUN 11 2011 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WASHINGTON... NORTHWESTERN MONROE...CLARKE AND SOUTHWESTERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 645 PM CDT... AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THOMASVILLE TO 10 MILES EAST OF JACKSON...AND MOVING SOUTHWEST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... CHOCTAW BLUFF AROUND 625 PM CDT... JACKSON AROUND 645 PM CDT... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:42 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 48 min |
| Jun 10, 8:57 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 33 min |
| Jun 11, 4:12 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington | 48 min |
| Jun 11, 4:17 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 43 min |
| Jun 11, 4:25 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 50 min |
| Jun 11, 4:48 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 27 min |
| Jun 11, 4:54 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 36 min |
| Jun 11, 5:09 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 36 min |
| Jun 11, 5:14 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 31 min |
| Jun 11, 5:23 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe | 52 min |
| Jun 11, 5:37 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe, Wilcox | 38 min |
| Jun 11, 5:47 PM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Monroe, Wilcox | 118 min |
| Jun 11, 5:51 PM CDT | Areal Flood Advisory | MOB | Clarke, Monroe | 114 min |
| Jun 11, 6:40 PM CDT | Areal Flood Advisory | MOB | Clarke | 2 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.